# SDR SWAA2020051828351

- Difficulty date: January 29, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - JC - R/H 663 VAPOR WEB HAS CRACK EMITTING FROM PREVIOUS REPAIR / EVALUATED ST 663 RH VAPOR BARRIER CRACK AND FOUND TO BE REPAIRABLE CLEANED AND PREPPED AREA FOR REPAIR ON BONDED REPAIR PER SRM 57-10-10-2R-2; SRM 51-70-04-2R-0 AND SRM 51-70-04-2R-10
